關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Uniformly robust tests in errors-in-variables models

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 98/1 統計系 王藝華 副教授 期刊論文 發佈 Uniformly robust tests in errors-in-variables models , [98-1] :Uniformly robust tests in errors-in-variables models期刊論文Uniformly robust tests in errors-in-variables modelsHuwang, Long-Cheen; Huang, Y.H. Steve; Wang, Yi-Hua Tina淡江大學數學學系; 淡江大學統計學系Errors-in-variables; Pointwise robust; Uniformly robust; Confidence coefficient; Projected testHeidelberg: SpringerAnnals of the Institute of Statistical Mathematics 61(4), pp.789-81099學年度黃逸輝研究獎補助論文Consider an ordinary errors-in-variables model. The true level αn(θ*)of a test at nominal level α and sample size n is said to be pointwise robust if αn(θ*) → α as n → ∞ for each parameter θ*. Let Ω* be a set of values of θ*. Define αn = supθ*∈Ω*αn(θ*). The test is said to be uniformly robust over Ω* if αn → α asn → ∞. Corresponding definitions apply to the coverage probabilities of confidence sets. It is known that all existing large-sample tests for the parameters of the errors-in-variables model are pointwise robust. However, they might not be uniformly robust over certain null parameter spaces. In this paper,
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果